# SDR UALA2011062103051

- Difficulty date: June 20, 2011
- Submitted: July 14, 2011
- Operation: Air carrier
- Aircraft: N673UA
- Make and model: Boeing 767322
- Aircraft serial: 29241
- Aircraft time: 41,422 hours, 10,883 cycles
- Engine: Pwa PW4052
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7732887810
- Part serial: 140
- Condition: Failed
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 ENG FAILED PNEUMATIC HEALTH CHECK.  ON NR 2682N00540 PERFORMED NR 1 ENG PNEUMATIC HEALTH CHECK, NO FAULTS FOUND, NO LEAKS NOTED.  PER MM OPS CHECK NORMAL, AFTER REMOVAL AND REPLACING THE PRSOV.
